Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Keppra

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
dina
Guest
 
Posts: n/a
Default keppra -be careful

My 21 year old daughter has suffered all types of seizures for over 15 years with little or no control after years of trials with a number of drugs. She was prescribed clonazapan about 9 months ago with some success however it made her so drowsy and depressed that her quality of life was very poor. 3 weeks ago she was in hospital for seizure monitoring and after having 13 seizures in 3 days was prescribed a low dose of Keppra in conjunction with the clonazapan.. She was a zombie for the first week after starting the keppra and then became an emotional mess to the point where she went to her medicine cabinet and took handfuls of any of the drugs that were there, including keppra, clonazapan, t-3's, . Luckily she called her dad within minutes of doing this and received medical help right away. She doesn't have any reason for doing this and says she was having overwhelming feelings of sadness after being on the Keppra for 2 weeks. Maybe it was the combination of the 2 drugs and /or a reaction to the 3 days of seizures but she has had clusters of seizures before and has not acted so irrationally before. Using Keppra?? be careful!!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Be Careful Unregistered Celexa 0 09-13-2007 03:47 PM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:17 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.